# SDR ACE040606

- Difficulty date: April 6, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LANDING GEAR CONTROL CIRCUIT BREAKER TRIPPED TWICE, GEAR WAS MANUALLY EXTENDED AT DESTINATION, UNEVENTFUL LANDING MADE.  MAINTENANCE C/N/D ON GROUND, NO FAULTS DETECTED.
